# SDR AALA961374

- Difficulty date: September 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N224AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49174
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 314195
- Condition: Failed
- Location: Rt Eng
- Component: Vickers
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ATL - FLT 455 - AFTER TAKEOFF ATL DURING CLIMB-OUT WHEN SWITCHING ENGINE HYDRAULIC PUMPS TO LOW, RIGHT PUMP FAILED WITH COMPLETE LOSS OF HYDRAULIC FLUID.  ACCOMPLISHED ABNORMAL PROCEDURES, MANUALLY EXTENDED LANDING GEAR AND AIRCRAFT RETURNED TO ATL, LANDING WITHOUT INCIDENT.  REPLACED RIGHT ENG HYD PUMP AND SYS FILTERS.  SERVICED RIGHT HYD SYSTEM.  ACCOMP GROUND ENG RUN AND SYS LEAK AND GROUND CHECKED NORMAL.  A/C MX FERRY ATL/TUL.  REPLACED RIGHT MAIN LANDING GEAR DOOR DUE TO DAMAGE SUSTAINED DURING LANDING AT ATL.  ACCOMPLISHED DOOR RIG AND LANDING GEAR RETRACTION CHECK WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
